Effect Of Typhus On Urinary Tract Infections?

Illustration of Effect Of Typhus On Urinary Tract Infections?
Illustration: Effect Of Typhus On Urinary Tract Infections? upload.wikimedia.org

I finished typhus hospitalization 2 weeks ago … I started to get better but I did after the hospital for 3 days that week I started working … but why did I relapse again … and weak and dizzy … the question of typhus recovery after home it can get sick for days … then I menstruate well, at night, I am anyang2 … is that an influence can be from the anus to the woman’s area or can it be from the dirty menstruation so that I get urinary tract infection too huh … … if I I was given a doctor and control given antibiotics again, levofloxacin 500 mg, I haven’t taken it yet … I’m afraid most of the antibiotics … but if you have to drink it, I think you can take it.

1 Answer:

Hello!

Thank you for the question on HealthReplies.com,

Typhus / typhoid fever is a disease caused by bacterial infection of Salmonella typhii. This bacterial infection can be transmitted through food and drink that is contaminated with bacteria and consumed by humans. Typhoid infections can have an incubation period from 3 days to 30 days to cause symptoms in humans. Symptoms that arise daapat in the form of fever with an aggravating pattern at night for several days, can be accompanied by abdominal pain, nausea and vomiting, feeling weak, not feeling well. Typhus treatment can use antibiotics to fight bacterial infections before causing complications such as intestinal perforation / digestive tract.

Urinary tract infections are diseases that can be caused by viruses, fungi, bacteria or parasites in the human urinary tract. Urinary tract infections occur more easily in women due to short female urinary tract lengths, habit of holding BAK, or unhygienic conditions resulting in bacterial colonization in the urinary tract. Cleaning habits after a bowel movement in the future can also be a risk factor for women affected by urinary tract infections. The causes of urinary tract infections vary depending on the symptoms experienced, as well as the different causes of bacteria that cause typhus.

If you find confusion or unclear information about the consumption of antibiotics related to typhus and urinary tract infections that you experience, you should be able to control with your doctor about antibiotics. Antibiotic administration regimen is done if indeed after the examination found indications of bacterial infection and to fight the disease it is necessary to consume antibiotics. It is not recommended to stop / replace the antibiotic regimen yourself except in cases of allergies / hypersensitivity reactions to the antibiotic drug.

For more information about urinary tract infections, you can access this link.

Hopefully this information helps you,

Regards.

: by

Related Question

Is It Natural For One Year To Feel Back Pain After Falling Down On The Stairs?

Is It Natural For One Year To Feel Back Pain After Falling Down On The Stairs?

(1 year ago)

Hello …. I once slipped on the stairs fell from the second floor and the fall sat down so my back hit the stairs. After that, my back was ordered and after I was fine, but fo...

Menstrual Discharge Is Not Normal?

Menstrual Discharge Is Not Normal?

(11 months ago)

Good afternoon doctor, I want to ask, I had my period from July 14th and until July 23rd my menstruation had not stopped, the initial time of menstruation, the blood flow was only ...

Is It A Lump In The Neck?

Is It A Lump In The Neck?

(1 year ago)

Hello wr.wb. ..Good morning I want to ask, it’s been around 5 days there was a lump in the neck. At first, I thought it was just a kind of normal or mumps. Then when the ther...

Leave a Reply

Your email address will not be published. Required fields are marked *